# SDR CKSA98308

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 96-26-04, FOUND NOSE WHEEL WELL LOWER CORNER LT STA 340 VERTICAL STIFFENER WITH CRACK.  EXTERNAL SKIN REPAIR CRACK IN SKIN IAW SRM 51-10-01 AND 57-10-01.  REMOVED AND REPLACED PREVIOUS REPAIR AND REPAIRED SKIN CRACK IAW SRM 51-30-02 AND 51-10-02.  NON-ROUTINE TASK CARD NUMBER B0083-09-N-00033.
